# SDR DALA2024070806916

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 ELONGATED HOLE WAS FOUND IN EXTERNAL FUSELAGE SKIN AT FR44, STR 1R, UNDER THE ADF-1 ANTENNA. CORRECTIVE ACTION: REPAIRED PER ER/A 618451-14. (0430712)
